| Model Number |
84591 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a device fracture occurred.The target lesion was located in the mildly tortuous vessel in the uterus.A 155cm direxion hi-flo fathom-16 system was selected for use.During the procedure, the device was maneuvered over the fathom wire into the uterine artery, however the physician noticed the catheter was not responding to the torque.The device was then pulled out, intact, but a fracture was observed approximately at the midpoint.The procedure was completed with a different device.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device shaft was microscopically analyzed for any damage.The devices shaft showed a fracture located 29cm from the hub.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.The fractured shaft was confirmed.
Event or Problem Description